# SDR SD92005F00000

- Difficulty date: June 22, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N851DE
- Make and model: Cessna TR182
- Aircraft serial: R18201494
- Engine: Lyc O540L3C5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 220000145
- Condition: Inoperative
- Location: Lt Brake
- Part time: 6,693 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LT BRAKE INOPERATIVE ON LANDING.  INSP OF AIRCRAFT FOUND LOW HYDRAULIC FLUID LEVEL IN LT MASTER CYLINDER.  AFTER SERVICING BRAKES AND CHECKING SYSTEM, FOUND B-NUT ON LT BRAKE CALIPER TO BE SLIGHTLY LOOSE.  THIGHT END BRAKE LINE, CLEANED AREA AND LEAK CHECKED, FOUND NO LEAKS.  PROBABLE CAUSE OF LT BRAKE FAILURE WAS LOW FLUID LEVEL MAGNIFIED BY NORMAL LINING WEAR.  AIRCRAFT LANDED WITHOUT INCIDENT OR DAMAGE.  (K)
